# SDR SWAA2016030249571

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,930 hours, 56,068 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED, AT BS 947, LBL 15.  R & R SHEAR TIE IAW DWG & SRM.
